# SDR ABXA030220

- Difficulty date: August 7, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMB LOWER AFT CORNER HAD STAINLESS STEEL REPAIR.  REMOVED DOOR CLOSE OUT PANEL TO FOM.  FABRICATED 3 DOUBLER, 5 DOUBLER AND FILLERS, INSTALLED ALL IAW DC-8 SRM 53-2-0, 51-1-21 AND 51-3-0.
